A Note on the Growth of Davenport's constant.

Marcin Mazur

Manuscripta mathematica (1992)

  • Volume: 74, Issue: 3, page 229-236
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Mazur, Marcin. "A Note on the Growth of Davenport's constant.." Manuscripta mathematica 74.3 (1992): 229-236. <http://eudml.org/doc/155694>.

author = {Mazur, Marcin},
journal = {Manuscripta mathematica},
keywords = {finite abelian groups; Davenport's constant},
number = {3},
pages = {229-236},
title = {A Note on the Growth of Davenport's constant.},
url = {http://eudml.org/doc/155694},
volume = {74},
year = {1992},

AU - Mazur, Marcin
TI - A Note on the Growth of Davenport's constant.
JO - Manuscripta mathematica
PY - 1992
VL - 74
IS - 3
SP - 229
EP - 236
KW - finite abelian groups; Davenport's constant
UR - http://eudml.org/doc/155694
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.